# SDR AALA200800335

- Difficulty date: February 8, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 61,732 hours, 9,748 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 742 S37-38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SHEAR TIE AT FORWARD CARGO STATION 742 BETWEEN STRINGER 38L AND 37L CORRODED BEYOND LIMITS.  REPLACED SHEAR TIE AT FORWARD CARGO STATION 742 BETWEEN STRINGER 38L AND 37L.
